# SDR KBMA88762

- Difficulty date: April 6, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 350A54108004
- Condition: Cracked
- Location: Engine
- Part time: 9,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ENGINE INTAKE FORWARD.  RIGHT HAND CORNER NORMAL WEAR AND TEAR.  REPLACED WITH SERVICEABLE PART.
